# SDR 97FDEA00491

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27
- Aircraft serial: 19109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Corroded
- Location: Bs 845
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-012) ON STR 4 LT, BS 804 TO 870.  *S/D*  REPAIRED DAMAGED AREA OF STR 4 LT, BS 845 IAW FED-EX SRM 53-10-3.
